MathSciNet Relay Station
MathSciNet bibliographic data
MR2644902 (2011j:53061) 53C21 (53C20)
Petean, Jimmy Metrics of constant scalar curvature conformal to Riemannian products. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2897–2905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement